# SDR IBU2003F00000

- Difficulty date: December 27, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N203M
- Make and model: Bell 206L-3
- Aircraft serial: 51365
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469011
- Part serial: BR32090
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

GOVERNOR FAILED CAUSING ENGINE RPM, TORQUE, TOT.  TO NOT REMAIN STABLE.  FLUCTUATION OF RPM WERE SEVERE ENOUGH TO CAUSE AIRCRAFT TO YAW LT AND RT WITH INCREASE AND DECREASE OF RPM.
